# SDR CA960306016

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 180G
- Propeller: Mcauly
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: AN770A
- Condition: Corroded
- Location: Floats
- Component: Edo, 249A2870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER ROUTINE CHANGE OVER FROM FLOATS TO SKIS, A FLOAT BOLT WAS CHECKED FOR ITS CONDITION. IT WAS FOUND TO BE CORRODED TO THE POINT WHERE REPLACEMENT WAS DEEMED TO BE NECESSARY. FUTHER INVESTIGATION FOUND SPREADER BAR BOLTS AND LOWER LIFT STRUT BOLTS CORRODED BEYOND ACCEPTABLE LIMITS. ALL WERE REPLACED WITH NEW HARDWARE.
